# SDR SWAA2024010313490

- Difficulty date: October 22, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R BS 540 FWD CARGO COMPARTMENT 2023-652105<[01] TOOL USED P/N: 45MG; S/N: 221861811; CAL DUE: 08-NOV-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[04] REPAIRED STRINGER 23R LOCATED BS500D TO BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
